Table of Contents
Geometry
Volume 2013 (2013), Article ID 842573, 6 pages
http://dx.doi.org/10.1155/2013/842573
Research Article

On a Hypersurface of a Finsler Space with Randers Change of Matsumoto Metric

1Department of Pure & Applied Mathematics, Guru Ghasidas Vishwavidyalaya, Bilaspur, India
2Department of Mathematics, University of Allahabad, Allahabad, India

Received 29 January 2013; Accepted 11 June 2013

Academic Editor: Anna Fino

Copyright © 2013 M. K. Gupta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The present paper contains certain geometrical properties of a hypersurface of a Finsler space with Randers change of Matsumoto metric.